# SDR AALA20120125SFO01

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 34,209 hours, 14,209 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SFO - CREW REPORTED ON APPROACH, FLAPS EXTENDED TO LESS THAN FIVE DEGREES.  ACCOMPLISHED QRH PROCEDURES AND EXTENDED TO 15 DEGREES WITH ALTERNATE FLAPS.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEADING EDGE SLAT 6 OUTBOARD SENSOR S1004.  SYSTEM GROUND CHECK NORMAL OPERATION.
